On the Dirichlet polynomial of finite group of Lie type
Rendiconti del Seminario Matematico della Università di Padova, Tome 115 (2006), pp. 51-69
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2006__115__51_0,
author = {Damian, Erika and Lucchini, Andrea},
title = {On the {Dirichlet} polynomial of finite group of {Lie} type},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {51--69},
year = {2006},
publisher = {Seminario Matematico of the University of Padua},
volume = {115},
mrnumber = {2245587},
zbl = {1167.20334},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2006__115__51_0/}
}
TY - JOUR AU - Damian, Erika AU - Lucchini, Andrea TI - On the Dirichlet polynomial of finite group of Lie type JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2006 SP - 51 EP - 69 VL - 115 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2006__115__51_0/ LA - en ID - RSMUP_2006__115__51_0 ER -
%0 Journal Article %A Damian, Erika %A Lucchini, Andrea %T On the Dirichlet polynomial of finite group of Lie type %J Rendiconti del Seminario Matematico della Università di Padova %D 2006 %P 51-69 %V 115 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2006__115__51_0/ %G en %F RSMUP_2006__115__51_0
Damian, Erika; Lucchini, Andrea. On the Dirichlet polynomial of finite group of Lie type. Rendiconti del Seminario Matematico della Università di Padova, Tome 115 (2006), pp. 51-69. http://geodesic.mathdoc.fr/item/RSMUP_2006__115__51_0/